MAUDE Adverse Event Report: K2M, INC. AN INTERBODY; SIZE 8.5X28X10 MM, 12°; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. AN INTERBODY; SIZE 8.5X28X10 MM, 12°; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 6101-2852810NL12-G2
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted in patient.
 
Event or Problem Description
It was reported that a cascadia an lordotic interbody was observed to be fractured post-operatively.Revision surgery has not been scheduled at this time.
 
Event or Problem Description
It was reported that a cascadia an lordotic interbody fractured during insertion.The device remains implanted.Revision surgery has not been scheduled at this time.
 
Additional Manufacturer Narrative
Visual, dimensional, functional and material analysis could not be performed as the device remains implanted.A review of the device history records could not be performed as a valid lot number was not provided and could not be obtained.Complaint history records were reviewed for this catalog, and no similar complaints were identified.Without the device and lack of information, an exact cause of the event cannot be determined.Failure of this nature can occur if the implant is too large for the disc space or if the patient's disc space is too tight, leading to device fracture during rotation due to a lack of clearance and high resistance.

Brand Name
AN INTERBODY; SIZE 8.5X28X10 MM, 12°
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key12941401
Report Number3004774118-2021-00379
Device Sequence Number20035228
Product Code MAX
UDI-Device Identifier10888857316379
UDI-Public10888857316379
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K172009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6101-2852810NL12-G2
Device Catalogue Number6101-2852810NL12-G2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown